# SDR HEEA967185

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5368F
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: HTE9476
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SWITCH INOPERATIVE.  VALVE IS STICKING.
